# SDR AALA20190711001

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 20,806 hours, 4,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING REPLACEMENT OF R4 DOOR SLIDE, FOUND DOOR ASSIST DAMPER LEAKING. MAINTENANCE REPLACED DOOR DIAPHRAGM PER STANDARD PRACTICES.
